# SDR NSVA2011274

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 40,414 hours, 51,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL # 198-27:  DENTS IN FUSELAGE SKIN UNDER LT ICE SHIELD NR 3 AND STRINGER DEFORMED.  FUSELAGE STATION 332.3 AND SL 1515.  COMPLETED REPAIR TO STRINGER IAW SAAB SRM 51-70-20-001 AND TD 340-53-11-69.  DENT IS WITHIN LIMITS PER SAAB SRM 51-10-10-015.
